# SDR UIEA2019070804693

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,610 hours, 19,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY LIGHT INOP, SEAT 45H. ( RESEATED EMERGENCY LIGHT SEAT CONNECTOR AT SEAT 45H PER BSWPM 20-61-28, PAGES 17-19, STEP 4. OPS CHECK GOOD PER AMM 33-51-00-715-001. )
